# SDR SWIA201540789

- Difficulty date: February 17, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 30,201 hours, 25,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E AT WS 97.70 FOUND TO BE OUT OF LIMITS.  C-CHECK 2/26/15, R & R RT INBD FLAP VANE AT WS 97.70 WITH NEW PN 601R14303-52 IAW SRM, ZERO NET WEIGHT GAIN, COMPLIED WITH ST.
